# SDR DVP2001F00000

- Difficulty date: July 27, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N1849L
- Make and model: Beech A36
- Aircraft serial: E848
- Engine: Cont IO550*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Seal
- Part number: 6467664A1
- Part serial: A279805BR
- Condition: Failed
- Location: Fuel Pump
- Part time: 607 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT, PILOT HAD TO OPERATE ELECTRIC FUEL BOOST PUMP IN ORDER TO MAINTAIN ENGINE POWER.  ON LANDING, FUEL WAS FOUND TO BE LEAKING FROM SEAL DRAIN LINE OF ENGINE DRIVEN FUEL PUMP.  FUEL STAINS WERE EVIDENT ALONG ENGINE SIDE OF NOSE GEAR BAY AND ONTO LOWER FUSELAGE SKIN IN VACINITY OF RIGHT EXHAUST.   NO FIRE HAD OCCCURED.  HAD FUEL IGNITED IT WOULD HAVE LED TO A CATASTROPHE.  THERE WAS NOT WARNING OF IMMINENT FAILURE.   MFG SB ADDRESSES THIS PARTICULAR PROBLEM ON FUEL PUMPS MANUFACTURED DURING A 2.5 YEAR TIME FRAME.  THIS PUMP FALLS WITHIN THAT PERIOD, BUT IS NOT INCLUDED BECAUSE IT HAD MORE THAN STIPULATED 300 HOURS TIME IN SERVICE.   RECOMMEND MFG REVISE THIS SB OF ANY PUMP THAT FALLS WITHIN THE DATE
